MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Veterinary Medical Association · 1993

Paralytic syndrome attributed to lasalocid residues in a commercial ration fed to dogs.

Safran N, Aizenberg I, Bark H

СтатьяПеревод в очереди

Аннотация

Lasalocid, accidently introduced into a commercial dog food, was found to be the cause of neuromuscular toxicosis in 10 dogs. Toxicosis was confirmed in 4 principal dogs. The history, clinical signs, and pattern of onset of lasalocid-induced toxicosis in the 14 dogs were similar to those reported for botulism. The signs, which were related to a generalized lower motor neuron deficit, were generally different from ionophore-induced toxicosis reported in other species. Supportive therapy and close monitoring were sufficient to bring about a gradual improvement in all of the dogs, despite the severity of clinical signs.

Для цитирования: Safran N, Aizenberg I, Bark H. Paralytic syndrome attributed to lasalocid residues in a commercial ration fed to dogs.. Journal of the American Veterinary Medical Association. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.